# SDR JJBA2018061908004

- Difficulty date: May 8, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 29,996 hours, 18,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12307751005
- Condition: Cracked
- Location: Frames 10-12
- Part time: 29,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  A CRACK WAS DISCOVERED IN THE OVERHEAD PANEL FRAME ON THE PILOTS SIDE ABOVE THE DV WINDOW. PART WAS 98% COMPROMISED.
